# SDR AU000751

- Difficulty date: August 14, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Stbros SD360
- Engine: Pwa PT6A67R
- Propeller: Hartzl HCA6A3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 311358901
- Condition: Failed
- Location: Engine
- Part time: 1,500 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 BEARING FAULTY. N1 ROTOR SEIZED.
